# SDR QXEA200700885

- Difficulty date: May 24, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - NR 1 ENGINE NACELLE DIAPHRAGM CRACKED.  REPAIRED IAW SRM 51-42-05, 51-40-10.
